Nonparametric estimation of the jump rate for non-homogeneous marked renewal processes

Romain Azaïs 1, 2 François Dufour 1, 2 Anne Gégout-Petit 1, 2
2 CQFD - Quality control and dynamic reliability
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
Abstract : This paper is devoted to the nonparametric estimation of the jump rate and the cumulative rate for a general class of non-homogeneous marked renewal processes, defined on a separable metric space. In our framework, the estimation needs only one observation of the process within a long time. Our approach is based on a generalization of the multiplicative intensity model, introduced by Aalen in the seventies. We provide consistent estimators of these two functions, under some assumptions related to the ergodicity of an embedded chain and the characteristics of the process. The paper is illustrated by a numerical example.
Type de document :
Article dans une revue
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2013, 49 (4), pp.1204-1231
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00759062
Contributeur : Romain Azaïs <>
Soumis le : jeudi 29 novembre 2012 - 23:01:12
Dernière modification le : jeudi 11 janvier 2018 - 06:22:11

Lien texte intégral

Identifiants

  • HAL Id : hal-00759062, version 1
  • ARXIV : 1202.2211

Collections

Citation

Romain Azaïs, François Dufour, Anne Gégout-Petit. Nonparametric estimation of the jump rate for non-homogeneous marked renewal processes. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2013, 49 (4), pp.1204-1231. 〈hal-00759062〉

Partager

Métriques

Consultations de la notice

418